Vasculitis associated with all trans retinoic acid (ATRA) in a case with acute promyelocytic leukemia


Paydas S. , Yavuz S., Disel U., Sahin B., Canbolat T., Tuncer İ.

LEUKEMIA & LYMPHOMA, cilt.44, ss.547-548, 2003 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 44 Konu: 3
  • Basım Tarihi: 2003
  • Doi Numarası: 10.1080/1042819021000055101
  • Dergi Adı: LEUKEMIA & LYMPHOMA
  • Sayfa Sayıları: ss.547-548

Özet

All trans retinoic acid is the drug of choice in the treatment of acute promyelocytic leukemia. But this drug has some side effects, some of which may be life-threatening. Retinoic acid syndrome is the most frequent and dangerous side effect of this differentiation inducing agent. Other side effects include Sweet's syndrome, vasculitis, hypercalcemia, bone marrow necrosis and fibrosis, thromboembolic events, erythema nodosum, granulomatous proliferation and some pulmonary complications. Here, we report vasculitis in a case with APL treated with ATRA and review the literature.